# SDR SCNA20251226503

- Difficulty date: December 22, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 54,081 hours, 30,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERG. EXIT DOOR LIGHT LENS DETERIATED IAW GMM/MTI MDDR #135854.
